# SDR NWAA072129957

- Difficulty date: May 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- Aircraft time: 102,606 hours, 84,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACKS IN FRAME AT BS 1004 BETWEEN L28R AND L29R AND L28L AND L30L.  REPAIRED PER EA 99-209582.
